# SDR 2009FA0000522

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Aircraft: N376ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10477
- Aircraft time: 1,928 hours
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105364
- Condition: Frayed
- Location: Zone 200
- Part time: 1,928 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, MECHANIC FOUND A WORN AILERON CONTROL CABLE, PN-0510105-364, AT THE PULLEY CLUSTER (PULLEY PN S378-4) IN THE CTR OVERHEAD CEILING AREA.  CABLE MUST BE ROTATED SO ACCESS CAN BE GAINED WHERE CABLE REST ON THE PULLEY AT THE SIX O’CLOCK POSITION. THE CABLE WEAR IS NOT EASY TO SEE AND A STRONG MAGNIFYING DEVICE MUST BE USED.
